Ask a doctor

10 days post op, I'm slightly swollen and sore spot under eyebrow after juvederm voluma injection to cheeks. Is this normal?

I had juvederm voluma injected to my cheeks 10 days ago. I had very little swelling (just the injection sites) and no bruising. The area was a bit sore for a couple of days and now there is one sore spot left: my left eye between the eyeball and the eyebrow. It is only sore if you touch it in a certain direction and it looks a tiny bit swollen. Is it possible some fluid went up there? I'm scheduled for a long international flight on Friday. Could that do more harm? Thanks

Doctor Answers (3)

Swelling in a different area than where filler injected

+2
This problem is not due to the Voluma. You can see a dermatologist or opthamologist to have it evaluated.


New York Dermatologist
5.0 out of 5 stars 5 reviews

Swollen and sore spot after Juvederm Voluma

+1
Swelling is normal after fillers, but should be localized to the area injected. Sometimes as swelling resolves it will travel downward (due to gravity) but your eyelid/eyebrow should absolutely not be affected by injections that were done in your cheek area. I recommend a visit back to your injector and/or an ocular specialist.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

Sore

+1
I don't quite understand. If your injections were all done at the cheek level, it seems odd that you would have swelling below the brow.  I think you need to see your doctor

David A. Bray, Sr., MD
Los Angeles Facial Plastic Surgeon
4.5 out of 5 stars 6 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.